# SDR 95ZZZX5653

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT9*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pressure Tube
- Part number: 785543
- Condition: Misrepaired
- Location: Nr 4 Bearing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THREE DIAMETERS OF TUBE ASSY ARE PLASMA COATED.  ASSY IN QUESTION WAS RETURNED AS UNREPAIRABLE DUE TO EXCESSIVE PLASMA COATING THICKNESS.  REPAIR CAUSE FOR THE REMOVAL OF EXISTING PLASMA AND RE-APPLICATION.  ORIGINAL OR REPAIRED AREAS WERE SHOWING AT LEAST TWICE THE ALLOWABLE THICKNESS.  THIS CONDITION COULD CAUSE THE COATING TO BREAK AWAY FROM PARENT METAL AND CAUSE A PROBLEM.
